# SDR DALA2024110410640

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 73,080 hours, 27,758 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3770 -ATB/HYD- RETURNED ATL DUE TO FLIGHT CONTROL LOW PRESSURE 'B' LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED B HYDRAULIC PRESSURE SWITCH S142. (LP 6652524)
